Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 266, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Nonsmooth analysis: differential calculus of nondifferentiable mappings
A. D. Ioffe.
Trans. Amer. Math. Soc. 266 (1981), 1-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613784
On two-dimensional normal singularities of type $_{∗}A_{n}$, $_{∗}D_{n}$ and $_{∗}E_{n}$
Shigeki Ohyanagi.
Trans. Amer. Math. Soc. 266 (1981), 57-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613785
Standard $3$-components of type $Sp(6,2)$
Larry Finkelstein and Daniel Frohardt.
Trans. Amer. Math. Soc. 266 (1981), 71-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613786
Some properties of measure and category
Arnold W. Miller.
Trans. Amer. Math. Soc. 266 (1981), 93-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613787
Neighborhood fixed pendant vertices
S. E. Anacker and G. N. Robertson.
Trans. Amer. Math. Soc. 266 (1981), 115-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613788
Fredholm and invertible $n$-tuples of operators. The deformation problem
Raul E. Curto.
Trans. Amer. Math. Soc. 266 (1981), 129-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613789
Time-ordered operators. I. Foundations for an alternative view of reality
Tepper L. Gill.
Trans. Amer. Math. Soc. 266 (1981), 161-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613790
Lifting cycles to deformations of two-dimensional pseudoconvex manifolds
Henry B. Laufer.
Trans. Amer. Math. Soc. 266 (1981), 183-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613791
Nonseparable approximate equivalence
Donald W. Hadwin.
Trans. Amer. Math. Soc. 266 (1981), 203-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613792
Absolute continuity and uniqueness of measures on metric spaces
Pertti Mattila.
Trans. Amer. Math. Soc. 266 (1981), 233-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613793
Hulls of deformations in $C^{n}$
H. Alexander.
Trans. Amer. Math. Soc. 266 (1981), 243-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613794
Algebraic fiber bundles
Steven E. Landsburg.
Trans. Amer. Math. Soc. 266 (1981), 259-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613795
On the convergence of closed-valued measurable multifunctions
Gabriella Salinetti and Roger J.-B. Wets.
Trans. Amer. Math. Soc. 266 (1981), 275-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613796
$C^{∗} $-extreme points
Alan Hopenwasser, Robert L. Moore and V. I. Paulsen.
Trans. Amer. Math. Soc. 266 (1981), 291-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613797
Power series methods of summability: positivity and gap perfectness
A. Jakimovski, W. Meyer-König and K. Zeller.
Trans. Amer. Math. Soc. 266 (1981), 309-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613798
Projective geometry on partially ordered sets
Ulrich Faigle and Christian Herrmann.
Trans. Amer. Math. Soc. 266 (1981), 319-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613799
Erratum to: “Permutation-partition pairs: a combinatorial generalization of graph embeddings”
Saul Stahl.
Trans. Amer. Math. Soc. 266 (1981), 333
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 613800


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia